Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, Remeron and wellbutrin

Posted by T_R_D on October 16, 2003, at 12:29:20

In reply to Re: Effexor, Remeron and wellbutrin T_R_D, posted by Bridge on October 16, 2003, at 3:31:28

> Thank you for your reply,T_R_D. I just cannot stand this effexor side effects and I did take Wellbutrin 150mg...did nothing. It is worse towards later in the day and I get migrain-like head ache on my right side only as well. I am bit worried only because it hurts so bad only on the right side. Anyway, tonight I took 20mg prozac I had from previous and after about an hour, felt so much better. Will it be an answer to go on with this hellish period? I am so tempted to ask my pdoc again to put me on Effexor, even though I know the horrible night sweat. My patience maybe runnig out. If I am "hooked" and becoming an addict, should I get off from all my meds and see if I REALLY need these meds?? The whole thing sucks and sometimes I just want to go to LA-LA land.
> HELP!

Hey Bridge...I'm glad the Prozac is helping. It did wonders with me. Hopefully it will get you over the hump. You CAN get off Effexor...and just because the drug has withdrawal proprties does not mean you are an addict. Good luck and let meknow how it goes...

Take care,
Karen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[270028]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:T_R_D thread:268804
URL: http://www.dr-bob.org/babble/20031015/msgs/270028.html